# SDR MASA2014020730912

- Difficulty date: February 7, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 28,122 hours, 19,066 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR REQUIRES EXCESS FORCE TO OPEN/CLOSE.  MAINTENANCE TROUBLESHOOTING.
